# SDR ASOA2012112802552

- Difficulty date: November 14, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 27,401 hours, 24,652 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589 FLOORBEAM CAP STRIP CORRODED FROM RBL 27 TO RBL 36.  OUT OF LIMITS IAW CRJ 200 53-61-43.  R & R FS 589.00 FLOORBEAM CAP AT RBL 27 WITH NEW IAW SRM 51-42-06.
